# SDR UALA2011072503804

- Difficulty date: July 22, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,473 hours, 13,920 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Control Unit
- Part number: 3B391C
- Part serial: 131
- Condition: Faulted
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4A GALLEY CB FOUND POPPED.  REPLACED GALLEY ELECTRIC CONTROL UNIT FOR GALLEY G4A (M225) PERMM, CHECKED OKAY.
